# SDR R61A2023121500732

- Difficulty date: November 16, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000058
- Aircraft time: 48,766 hours, 30,873 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Part number: 17001412012
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER ETD 2020-170-024582 REV.A; STEP B. PERMANENT REPAIR, 2. PREMANENT REPAIR PROCEDURE,8 EACH FASTENERS REQUIRE REPLACEMENT. REMOVED AND REPLACED 8EA FASTENERS ON RH WING MAIN BOX UPPER SKIN AT RIB 10A PER ETD2020-170-024582 REV A.
